Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 518269, 8 pages
Research Article

Sensitivity Analysis of the Matrix Equation from Interpolation Problems

1School of Mathematics and Statistics, Shandong University, Weihai, Weihai 264209, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 22 July 2013; Accepted 27 September 2013

Academic Editor: Carlos J. S. Alves

Copyright © 2013 Jing Li and Yuhai Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Li and Yuhai Zhang, “Sensitivity Analysis of the Matrix Equation from Interpolation Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 518269, 8 pages, 2013. doi:10.1155/2013/518269